MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Model Number 26003BA
Medical Device Problem Codes Optical Distortion (3000); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "the thoracic endoscope exhibited frequent fogging and blurring during use.After soaking in warm water and re-entering the abdominal cavity, fogging occurred again approximately 3 minutes later.A scope of another batch was used on-site; after soaking in warm water and re-entering the abdominal cavity, the image remained normal with no fogging until the completion of the surgery." no negative impact in state of health reported.

Brand Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Common Device Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24682084
Report Number9610617-2026-00643
Device Sequence Number21342610
Product Code GCJ
UDI-Device Identifier04048551090473
UDI-Public04048551090473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26003BA
Device Catalogue Number26003BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2026
Supplement Date Received by Manufacturer04/28/2026
05/22/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date05/06/2026
06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown